# SDR DHL9972751C

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER AFT CARGO STA 970 BETWEEN STRINGER 28 RIGHT AND 29 RIGHT LOWER CLIPS ON FRAME HAS CORROSION.  CUT OUT DAMAGED AREA FOR REPAIR PER SRM 53-10-4 BETWEEN STR 28 & 29, AT STA 970 7 INCHES LONG, FABRICATE NEW L ANGLE REPAIR AT FRAME ATTACH TO STRINGER 28 RT STA 970 PER SRM 53-10-4 FIG 14.  REMOVED U CHANNEL ATTACH FRAME TO STRINGER 28RT BS 970 PER SRM 51-30-2, FABRICATED NEW U CHANNEL AT BS 870 STR 28 RT BS 970 PER SRM 53-10-4 FIG 14 USING 7075-0 .071 8.5 X 4.5 USED L ANGLE 7075-0 TO 7075T6 PER 98 PMSI 247 PS-01, TREATED AND PRIMED ALL PARTS PER SRM 51-10-2, INSTALLED ALL REPAIRS PER SRM 53-10-4 FIGURE 14  N/R 3674.
